# SDR KBM2006F00027

- Difficulty date: January 7, 2006
- Submitted: January 24, 2006
- Operation: Air carrier
- Aircraft: N37SH
- Make and model: Snias AS350BA
- Aircraft serial: 2300
- Engine: Tmeca ARRIEL1B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Relay
- Part number: 410CC01Y1
- Part serial: 8412
- Condition: Inoperative
- Location: Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT WILL NOT COME ON GEN, REMOVED AND REPLACED.  (K4 RELAY) (K)
